# SDR AALA202209014900

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737
- Aircraft serial: 31160
- Aircraft time: 29,171 hours, 12,368 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. LUBRICATED LEFT AFT LAVATORY DOOR LOCK AND TRACK AS REQUIRED.
